# SDR SIMA20140110009

- Difficulty date: January 10, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 25,968 hours, 22,251 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Faulty
- Location: Brake System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CLIMBING THROUGH FL180 BRAKE ON LIGHT CAME ON & REMAINED ON FOR ENTIRE FLIGHT.  LIGHT EXTINGUISHED AFTER TAXIING & STOPPING, THEN STARTING & RELEASING PB.  TRANSFERRED TO NRWC 663-ORD-01469.  REPLACED PARKING BRAKE PRESS SWITCH IAW MM 32-44-07, OPERATIONS CHECKED & LEAK CHECKED GOOD.
